Weak type estimates of the fractional integral operators on Morrey spaces with variable exponents

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

We show that when the infimum of the exponent function equals to 1, the fractional integral operator is a bounded operator from the Morrey space with variable exponent to the weak Morrey space with variable exponent. Copyright © 2018 Springer Science+Business Media B.V., part of Springer Nature.
Original languageEnglish
Pages (from-to)1-10
JournalActa Applicandae Mathematicae
Volume159
Issue number1
Early online dateApr 2018
DOIs
Publication statusPublished - Feb 2019

Fingerprint

Fractional Integral Operator
Morrey Space
Variable Exponent
Mathematical operators
Bounded Operator
Estimate
Industry
Exponent
Business

Citation

Ho, K.-P. (2019). Weak type estimates of the fractional integral operators on Morrey spaces with variable exponents. Acta Applicandae Mathematicae, 159(1), 1-10. doi: 10.1007/s10440-018-0181-2

Keywords

  • Fractional integral operators
  • Morrey spaces
  • Weak Morrey spaces
  • Variable exponent